Affordable Access

Access to the full text

Multi-norm structure based on enveloping 𝐶∗-algebras

Authors
  • Shams Yousefi, Marzieh
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Dec 19, 2018
Volume
10
Issue
4
Pages
459–466
Identifiers
DOI: 10.1515/apam-2018-0150
Source
De Gruyter
Keywords
License
Yellow

Abstract

A non-trivial multi-norm structure based on the enveloping C * {C^{*}} -algebras will be discussed in this paper. The main example is group C * {C^{*}} -algebras on compact groups. Also a (generalizing) non-trivial multi-norm structure based on the Fourier and Fourier–Stieltjes algebras on compact groups will be given.

Report this publication

Statistics

Seen <100 times